# SDR UIEA2021121402449

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,492 hours, 20,169 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 2790583108
- Part serial: 3259F
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R  ENGINE  TAI VALVE  STATUS  MSG .( REMOVED AND REPLACED #2 ENGINE INLET TAI VALVE IAW AMM  30-21-03, PENDING OPS CHECK  /  OPS CHECK GOOD PER 30-21-03. )
